# SDR UALA2012121907305

- Difficulty date: December 18, 2012
- Submitted: December 21, 2012
- Operation: Air carrier
- Aircraft: N221UA
- Make and model: Boeing 777222
- Aircraft serial: 30552
- Aircraft time: 48,344 hours, 6,034 cycles
- Engine: Pwa PW40903
- System (JASC): 2820 · Aircraft Fuel Distribution System
- Part: Seal
- Condition: Leaking
- Location: Fuel System
- Stage of operation: IN
- How discovered: O
- Nature of condition: K
- Precautionary procedure: K

## Discrepancy

FUEL DRIPPING FROM RIGHT ENGINE STRUT DRAIN AT A RATE OF 20 DROPS PER MIN.  FOUND COUPLING REF IPC 28-22-51-002A DETAIL C LEAKING.  REPLACED BOTH COUPLING SEALS AND ACP LEAK CHECK REF JRH 2-2-9 PG7, NO FURTHER LEAKS NOTED.
